Eh, that's rough on a guy. Does your doctor have any recommendations? Psychological factors can impact it. Did you ever get morning wood though? Most guys do as a teen, even a young teen. Has this always been the case for you? Do you also have low libido in terms of wanting sex? The depression and SAD, do you do anything for that? I understand if you are reluctant to try medication but it does help many people. And therapy can be very helpful. Right now, therapy can be virtual making it convenient and easy. Check with your insurance, during the pandemic, it may even be free if you are in the states (so many people are depressed and anxious right now).
I'd work on getting that testosterone up too to see if it helps. You can start out by natural ways to increase it. Here's an article https://www.healthline.com/nutrition/8-ways-to-boost-testosterone#3.-Minimize-Stress-and-Cortisol-Levels You are already working out (hopefully weight lifting) which is on the list. Unfortunately it looks like some things are working against your testosterone since it also says to reduce stress (which releases cortisol) and get good sleep. (have you ever tried melatonin? That can be a natural sleep aid that doesn't leave you groggy next day). Ashwagandha is a testosterone booster supplement that actually has some research to support using it. Possibly ginger extract as well. These could probably be tried with no down side (bought at health food store or online).
Does your doctor suggest supplementing your testosterone a bit just to see with true medical supplementation? I'd be curious if that didn't help you.
The chronic low back pain originating at the same time could be related. I wonder if it would have anything to do with nerves (as in physical, pinched nerves or something like that)
I had a physical injury in my penis which gave me a couple blockages in my arteries and a significant amount of internal scarring. Before this injury my erections were perfect. After the injury: ED, unable to penetrate at this point. I tend to doubt the anxiety/depression as being a factor, but I know others point to that as a possible cause, so I won't discount it but to me I was actually diagnosed with GAD (Generalized Anxiety Disorder). This was before my physical injury (which occurred when I was 23 years old) and I was always rock hard, so if someone like me with extreme anxiety and insomnia never had an issue, then I get a physical injury and it's night and day, I am biased to thinking your condition could be physical like mine is.
A lot of doctors, even urologists, are honestly not so great on this issue and especially when you're young (I was 23 too when this happened) you can be dismissed, told to "give it time" or to try not to be nervous or something. Don't despair if you encounter doctors like that. Most are like that. But if you get good testing, you could find out what's up.
I would strongly recommend not masturbating at all (much easier said than done). Masturbating can cause scarring, can even block an artery at the base of the penis if done wrong (pulled away from you instead your hand just going up and down with it, but even then I would stay away from masturbating if you can). You could look into platelet rich plasma (PRP) injections done by an experienced and qualified urologist, which from my experience only helped for a couple weeks post, but if the issue is minor enough, this could boost things a bit.
And my issue is still one I have to come to terms with. I had perfect erections and above average size and all that, and post injury I wanted to get back to that, and it was the focus of my life for these past 10+ years... not getting any help for 5 years certainly contributed to this length of time. So I know most people don't want to hear this, but as long as you are hard enough to penetrate and have vaginal intercourse with a girl, then I would take that and run. Again, could do minor things to try to boost it, make things as better as possible, maybe even PRP injections, but try not to make it worse. I also was on Viagra and it got worse over a couple years on Viagra. I still wonder why, but I would imagine that I took too high a dose, and then would sleep afterwards possibly sleeping with a hard erection for too long (priapism) which from my understanding causes additional damage. So be aware of priapism too. Again, I found doctors just hand you those drugs and send you on your way, and give very little advice.
I hope this wasn't too long and I hope it goes well!